# SDR EIAA980185

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 256
- Part time: 48,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C5' CHECK, FORWARD PIT, FLOOR SUPPORT FRAME CRACKED IN UPPER CHORD RADIUS AT BS 256 AT STR 29R.  REPAIRED FLOOR SUPPORT FRAME WITH WELDING REPAIR DPS 10-225.  (X)
